# SDR DALA2016061304572

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 68,079 hours, 50,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Loose
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING RIVETS ON FUSELAGE AT BS 1437, RT SIDE L6.  REPAIRED IAW PRI 547965-14, REV 0 AND COMPLIED WITH ERA 547965-14, REVISION ORIGINAL.
